# SDR CA020821003

- Difficulty date: August 14, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Grumav G21A
- Aircraft time: 14,932 hours
- Engine: Pwa R985*
- Propeller: Hartzl HCB3R302
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 83272
- Condition: Cracked
- Location: Prop Blade
- Component: Propeller, Hartzl, HCB3R302E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION,  THE NR 3 REAR BLADE CLAMP WAS FOUND TO HAVE A 2 INCH CRACK ACROSS IT. THE PROPELLER WAS REMOVED AND SENT IN FOR OVERHAUL.
